# SDR ASOA2013031103124

- Difficulty date: January 23, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,749 hours, 17,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY DOOR POST AT BS 280 CORRODED AT RT LOWER SECTION.  REMOVED CORROSION FROM INBD & OTBD SIDE OF RT LWR DOOR POST AT FS280 IAW SRM 51-42-06-001-001, 51-21-06-001-001. ORIG MAT THICKNESS .032" IAW SRM 53-11-10-991-803.  RECEIVED AND COMPLIED WITH REO 670-53-11-800.
